# SDR DALA2021030201188

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 55,818 hours, 29,059 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4315542
- Part serial: 59477
- Condition: Missing
- Location: Left
- Part time: 8,362 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(7386921) LT RETRACTABLE LANDING LIGHT MISSING ON ARRIVAL. MAINTENANCE REPLACED LT RETRACTABLE LIGHT ASSEMBLY PER 319 AMM 33-42. OPS CHECK GOOD REF A319 AMM 33-40.
